Hello all!!!! Hoping everyone is coping with whatever pain they have today the best way that they can!
I was wondering if any of youe guys are on the Flector patch, an anti-inflammatory pain patch. IF anyone is on it any insight about it, how well it does or doesn't work, so on and so forth. Thanks in advance!!!! Laura
What I'm waiting for is Voltaren Gel, which has the same active ingredient and is also absorbed through the skin. It seems the major differences are that the patch is indicated for bruises and contusions while the gel is for joints and osteoarthritis. I don't think the patch will send the med deeply enough to help my knees.
Like you, I'd love to hear from others who've tried it.
My husband was also given some samples to try. He put it on the area in his ankle that he calls the "epicenter" of his RSD pain. There is a lot of scar tissue there and adhesions and it swells around the adhesions and pulls and hurts. It helped bring the swelling down and the pain somewhat, too. Unfortunately he was allergic to it. He got intense itching all over his body, especially his scalp. After he took it off, the itching stopped and he hasn't had a problem with itcing since. So he is really bummed that he can't use it. He was taking Vioxx but they pulled that off the market. He is allergic to Celebrex, so this was going to be a good alternative for inflamation. Oh, well.
Hi all, just bumping this back up to give an update.
I have looked into this patch and have some concerns about it. The reason I am concerned is that one of the side effects are "visable water retention". I am already on a high blood pressure medication that has a water pill in it.
I put the patch on for 12 hours as directed but gave myself a 12 hour break and then on again. While I had the patch on it did take the edge off the pain but it was very minimal, to the point I really had to concentrate to notice it at all.
Just thought I would give my opinion on this patch. Any one else?
I'm sorry to hear about the fluid retention. I too, have HBP and take a diauretic. Even with the meds, I still swell to some extent, especially in the ankles and feet. I can't tolerate any of the oral anti-inflams after so many years of taking them, and I was hoping that a topical application might be helpful.
You didn't mention if there was any noticeable edema while you had it on. Would you mind posting back and letting me know? It would be much appreciated. Thanks, CMP/MM